How To Stop Excessive Sweating While On Methadone?

by L.L.

(South Dakota)

I am on methadone and I sweat excessively, is there anything that can be done to stop it?

Answer by dr. henry durand-carey: Dear L., How long have you been taking methadone? Methadone has two actions on the body; one of which causes sweating, while the other one does not cause sweating at all (if taken orally). The effect of this drug in terms of sweating is a result of its action on opioid receptors in the brain where opiates are produced – after a period during which time people do not find their hands or feet sticking to hot surfaces as they did before taking methadone. In general, these effects disappear with time anyway – even if you continue taking this medication for several years! So how come you are asking me about stopping excessive sweating from your medication? Are you still experiencing it? And why would anyone want to stop such a wonderful thing as excessive body perspiration from their treatment only because they feel like doing so?! You should try avoiding rubbing up against things very much indeed when using your drug because what happens then may be quite different to what normally occurs when someone uses drugs without any difficulty whatsoever! Take care and good luck with your life! Dr Henry Carey MD FRCP Edinbrugia You asked: I am on methadone and I sweat excessively, is there anything that can be done to stop it?

Leave a Comment